# SDR SWIA200819534

- Difficulty date: April 21, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 14,059 hours, 10,754 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3802 - SERVICE DOOR WILL  NOT SHUT AND LOCK PROPERLY.  REPLACED SERVICE DOOR HANDLE ASSEMBLY IAW SRM 51-42-13.
